Beurling-Gevrey tempered ultradistributions as boundary values
Portugaliae mathematica, Tome 48 (1991) no. 4, pp. 483-504
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Hermite expensions, ultradistributions, Laplace transform, holomorphic function, ultradistributional boundary value
@article{PORMA_1991__48_4_115772,
author = {Pilipovic, Stevan},
title = {Beurling-Gevrey tempered ultradistributions as boundary values},
journal = {Portugaliae mathematica},
pages = {483--504},
year = {1991},
volume = {48},
number = {4},
mrnumber = {1147612},
zbl = {0763.46030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_4_115772/}
}
Pilipovic, Stevan. Beurling-Gevrey tempered ultradistributions as boundary values. Portugaliae mathematica, Tome 48 (1991) no. 4, pp. 483-504. http://geodesic.mathdoc.fr/item/PORMA_1991__48_4_115772/